Semilocal convergence by using recurrence relations for a fifth-order method in Banach spaces

Autor: Cordero A.; Hernández Verón, Miguel AngelRomero Alvarez, Natalia; Torregrosa J.R.; 

Tipo de documento: Artículo de revista

Revista: Journal of Computational and Applied Mathematics. ISSN: 0377-0427. Año: 2015. Volumen: 273. Páginas: 205-213.

Texto completo open access 

JCR (datos correspondientes al año 2014):
Science  Área: MATHEMATICS, APPLIED  Quartil: Q1  Lugar área: 59/255  F. impacto: 1,266 

SCIMAGO (datos correspondientes al año 2014):
1,104  SNIP: 1,547 



  • Kantorovich, L.V., Akilov, G.P., (1982) Funtional Analysis, , Pergamon Press Oxford
  • Gutierrez, J.M., Hernandez, M.A., An acceleration of Newton's method: Super-Halley method (2001) Applied Mathematics and Computation, 117 (2-3), pp. 223-239. , DOI 10.1016/S0096-3003(99)00175-7, PII S0096300399001757
  • Wu, Q., Zhao, Y., Third-order convergence theorem by using majorizing functions for a modified Newton's method in Banach spaces (2006) Appl. Math. Comput., 175, pp. 1515-1524
  • Rall, L.B., (1979) Computational Solution of Nonlinear Operator Equations, , Robert E. Krieger New York
  • Amat, S., Hernández, M.A., Romero, N., Semilocal convergence of a sixth order iterative method for quadratic equations (2012) Appl. Numer. Math., 62, pp. 833-841
  • Hernandez, M.A., Romero, N., On a characterization of some Newton-like methods of R-order at least three (2005) Journal of Computational and Applied Mathematics, 183 (1), pp. 53-66. , DOI 10.1016/, PII S0377042705000026
  • Ezquerro, J.A., Hernandez, M.A., Recurrence relations for Chebyshev-type methods (2000) Applied Mathematics and Optimization, 41 (2), pp. 227-236. , DOI 10.1007/s002459910012
  • Gutierrez, J.M., Hernandez, M.A., Third-order iterative methods for operators with bounded second derivative (1997) Journal of Computational and Applied Mathematics, 82 (1-2), pp. 171-183. , PII S0377042797000769
  • Gutierrez, J.M., Hernandez, M.A., Recurrence relations for the super-Halley method (1998) Computers and Mathematics with Applications, 36 (7), pp. 1-8. , PII S0898122198001680
  • Parida, P.K., Gupta, D.K., Recurrence relations for a Newton-like method in Banach spaces (2007) Journal of Computational and Applied Mathematics, 206 (2), pp. 873-887. , DOI 10.1016/, PII S0377042706005280
  • Candela, V., Marquina, A., Recurrence relations for rational cubic methods I. The Halley method (1990) Computing (Vienna/New York), 44 (2), pp. 169-184
  • Candela, V., Marquina, A., Recurrence relations for rational cubic methods II: The Chebyshev method (1990) Computing, 45, pp. 355-367
  • Arroyo, V., Cordero, A., Torregrosa, J.R., Approximation of artificial satellites' preliminary orbits: The efficiency challenge (2011) Math. Comput. Modelling, 54, pp. 1802-1807
  • Jarratt, P., Some fourth order multipoint iterative methods for solving equations (1966) Math. Comp., 20, pp. 434-437
  • Wang, X., Kou, J., Gu, C., Semilocal convergence of a sixth-order Jarrat method in Banach spaces (2011) Numer. Algorithms, 57, pp. 441-456
  • Ostrowski, A.M., (1966) Solutions of Equations and Systems of Equations, , Academic Press New York, London
  • Traub, J.F., (1982) Iterative Methods for the Solution of Equations, , Chelsea Publishing Company New York